Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 84, NWS State College, PA

June 8, 2007Columbia County, Montour County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 8, 2007, 9:23 PM EDT for Columbia County, Montour County, Pennsylvania. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2007, 9:23 PM EDT (01:23 UTC)
Expired
Jun 8, 2007, 10:04 PM EDT
In force
41 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Columbia County, PA, Montour County, PA

The radar

The State College radar (KCCX), 130 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 9:40 PM EDTTSTM WND DMGBenton, PANUMEROUS TREES AND POWERLINES DOWN. POWER WAS OUT FOR 20 HOURS.
Jun 8, 9:45 PM EDTTSTM WND DMG3 Se Washingtonville, PASEVERAL TREES AND WIRES REPORTED DOWN IN VALLEY AND LIBERTY TOWNSHIPS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 5:32 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.4 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2007-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1775 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2007-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1775 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1660 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 090123
SVRCTP
PAC037-093-090215-
/O.NEW.KCTP.SV.W.0084.070609T0123Z-070609T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
923 PM EDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
  COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 1015 PM EDT

* AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES WEST OF CENTRAL TO EXCHANGE TO MECHANICSVILLE...AND
  MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  JERSEYTOWN AROUND 930 PM EDT...
  CATAWISSA AROUND 935 PM EDT...
  CENTRAL AND BLOOMSBURG AROUND 940 PM EDT...
  MAINVILLE AROUND 950 PM EDT...
  FAIRMOUNT SPGS AND ALMEDIA AROUND 955 PM EDT...
  SHUMANS AND MIFFLINVILLE AROUND 1005 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 216 AND 247.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11.

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND 
DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR 
HAIL THREE QUARTERS OF AN INCH OR LARGER.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4092 7624 4089 7648 4091 7652 4088 7654
      4093 7656 4097 7663 4095 7678 4117 7673
      4113 7664 4131 7640 4131 7632 4118 7632
      4113 7628 4113 7624

$$

FORECASTER: LAMBERT
2 follow-up statements
000 
WWUS51 KCTP 090148
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
946 PM EDT FRI JUN 8 2007

PAC093-090156-
/O.CAN.KCTP.SV.W.0084.000000T0000Z-070609T0215Z/
MONTOUR PA-
946 PM EDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR MONTOUR COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED EAST OUT OF THE COUNTY AND SEVERE 
WEATHER IS NO LONGER A THREAT.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4092 7624 4087 7648 4111 7659 4131 7640
      4131 7632 4118 7632 4113 7628 4113 7624

$$

PAC037-090215-
/O.CON.KCTP.SV.W.0084.000000T0000Z-070609T0215Z/
COLUMBIA PA-
946 PM EDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR COLUMBIA COUNTY...

AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CENTRAL TO MILLVILLE TO BLOOMSBURG...MOVING EAST AT 20
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ORANGEVILLE AROUND 955 PM EDT...
  RED ROCK AROUND 1000 PM EDT...
  FAIRMOUNT SPGS...SHUMANS AND MIFFLINVILLE AROUND 1005 PM EDT...
  CAMBRA AND STILLWATER AROUND 1010 PM EDT...
  BERWICK AROUND 1015 PM EDT...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4092 7624 4087 7648 4111 7659 4131 7640
      4131 7632 4118 7632 4113 7628 4113 7624

$$

FORECASTER: JUNG
000 
WWUS51 KCTP 090204
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1004 PM EDT FRI JUN 8 2007

PAC037-090214-
/O.CAN.KCTP.SV.W.0084.000000T0000Z-070609T0215Z/
COLUMBIA PA-
1004 PM EDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIA COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE AREA...AND SEVERE WEATHER IS 
NO LONGER EXPECTED.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4092 7624 4087 7648 4111 7659 4131 7640
      4131 7632 4118 7632 4113 7628 4113 7624

$$

FORECASTER: JUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 8:26 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 8, 8:26 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
826 PM EDT FRI JUN 8 2007

.SYNOPSIS...
A COLD FRONT MOVING ACROSS OHIO IS SPAWNING A NORTH/SOUTH LINE OF
SEVERE THUNDERSTORMS. THIS LINE WILL EXIT THE AREA LATER THIS
EVENING FOLLOWED BY CLEARING SKIES AND NORTH WINDS OVERNIGHT.

HIGH PRESSURE WILL BUILD IN FOR SATURDAY AND BRING FAIR WEATHER
THAT WILL LAST INTO THE START OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

SEVERE SQUALL LINE PRODUCING WIDESPREAD WIND DAMAGE ACROSS CENTRAL
PENN...ESPECIALLY WHERE EMBEDDED BOW ECHOES/BROKEN-S SIGNATURES
WERE NOTED ON RADAR. CHOPPED 10 COUNTIES FROM WATCH 371 ACROSS THE
WESTERN MTNS OF PENN AS REAR STRATIFORM...MODERATE RAIN IS
SPREADING ACROSS THAT REGION IN THE WAKE OF THE STORMS. UPDATED
ZONE TEXT OUT SHORTLY.

EXTRAPOLATION OF THE SQUALL LINE PLACES IT JUST EAST OF OUR CWA
BETWEEN 1030 AND 11 PM.

BROAD AREA OF POST SQUALL LINE RAIN WILL CONTINUE FROM WEST TO
EAST THROUGH MIDNIGHT. AFTER THAT UPSTREAM SURFACE REPORTS
INDICATE NORTHWEST WINDS AND RAPIDLY DRYING CONDITIONS. A LITTLE
FOG IS POSSIBLE BUT WINDS MAY KEEP ANY WIDESPREAD AREAS FROM
FORMING.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
WE MAY START THE DAY A BIT CLOUDY AS REMNANTS OF THE MOISTURE
ASSOC WITH THE FRONT WORKS OUT OF THE AREA...OTHERWISE NICER
WEATHER WILL BE BUILDING IN AS HIGH PRESSURE SLIDES EAST OUT OF
THE MIDWEST. LOOKS LIKE SEVERAL NICE DAYS AFTER WE GET RID OF THE
HEAT/HUMIDITY AND POSSIBLE SHOWERS AND STORMS LATER TODAY AND
TONIGHT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
500 HPA CUTOFF LOW WELL TO THE SOUTHEAST OF NOVA SCOTIA WILL
SLOWLY RETROGRADE SEVERAL HUNDRED KM TO THE WEST THROUGH EARLY
NEXT WEEK. THIS WILL HELP TO MAINTAIN/STRENGTHEN A SHARP UPPER
LEVEL RIDGE AXIS ACROSS THE MIDWEST...KEEPING US ON THE
DRY...EASTERN SIDE OF THE RIDGE WITH COMFORTABLE TEMPERATURES AND
RELATIVE HUMIDITY.

TEMPERATURES BY DAY WILL BE ABOUT 3-5F ABOVE NORMAL ACROSS THE
REGION FOR SUNDAY THROUGH TUESDAY...BEFORE A SLOW COOLING TREND
SETS IN FOR LATE NEXT WEEK AS A WELL DEFINED SHORT WAVE /SHOWN BY
NUMEROUS MREF MEMBERS/ MOVES SOUTH OUT OF ERN CANADA. FOR MAXS...
I LEANED A BIT TOWARD THE HIGHER END OF THE MREF GUIDANCE RANGE
CONSIDERING THE HIGH AMOUNT OF SUNSHINE EXPECTED THROUGH THE EARLY
AFTERNOON. HIGHS WILL BE IN THE MID/UPPER 70S ACROSS THE MTNS AND
LOW/MID 80S SE OF THE ALLEGHENY PLATEAU SUNDAY THROUGH
WED...BEFORE DIPPING MAINLY INTO THE 70S FOR HIGHS THURSDAY
AND FRIDAY.

MIN TEMPS UNDER CLEAR TO PARTLY CLOUDY SKIES AT NIGHT
WERE WEIGHTED TWD THE LOWER END OF THE MREF RANGE.

THE COOLER AIR ALOFT WILL HELP TO GENERATE AFTERNOON CLOUDS AND
SCTD SHRA/TSRA WEDNESDAY THROUGH FRIDAY.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
LINE OF SEVERE STORMS MOVING ACROSS THE STATE AND STILL WILL
AFFECT KUNV/KIPT AND KMDT OVER THE NEXT TWO HOURS. STEADY RAIN
WILL LINGER BEHIND THIS LINE THROUGH 03Z-06Z. CONDITIONS WILL ONLY
LOWER TO MVFR UNTIL IMPROVING TO VFR AROUND SUNRISE.

BY MID SATURDAY MORNING...NO FLYING PROBLEMS ARE ANTICIPATED INTO
NEXT WEEK AS HIGH PRESSURE DOMINATES THE PATTERN.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LACORTE
NEAR TERM...LACORTE/LAMBERT
SHORT TERM...LACORTE
LONG TERM...LAMBERT
AVIATION...LACORTE/TYBURSKI/CONNELLY
Hazardous weather outlook, Jun 8, 5:42 PM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT FRI JUN 8 2007

PAZ004>006-010>012-017>019-024-025-033-034-037-041-042-045-046-
092145-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
542 PM EDT FRI JUN 8 2007

...SEVERE THUNDERSTORM WATCH 371 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING.

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. STRONG THUNDERSTORMS
ARE MOVING THROUGH WESTERN PENNSYLVANIA AT THIS TIME AND WILL MOVE
INTO THE AREA THIS EVENING. SOME OF THESE STORMS COULD BE
SEVERE...CAUSING DAMAGING WIND GUSTS AND LARGE HAIL.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

PAZ026>028-035-036-049>053-056>059-063>066-092145-
HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
542 PM EDT FRI JUN 8 2007

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING.

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. STRONG THUNDERSTORMS
ARE MOVING THROUGH WESTERN PENNSYLVANIA AT THIS TIME AND WILL MOVE
INTO THE AREA THIS EVENING. SOME OF THESE STORMS COULD BE
SEVERE...CAUSING DAMAGING WIND GUSTS AND LARGE HAIL.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

In the hours before

Special weather statement, Jun 8, 9:02 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
902 PM EDT FRI JUN 8 2007

PAZ051-053-058-059-090230-
COLUMBIA-LEBANON-MONTOUR-SCHUYLKILL-
902 PM EDT FRI JUN 8 2007

...STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...LEBANON...MONTOUR AND
SCHUYLKILL COUNTIES...

AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
MONTOURSVILLE TO 4 MILES SOUTHEAST OF SUNBURY TO 2 MILES NORTHEAST OF
MIDDLETOWN...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. EXPECT
INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THESE STORMS WILL BE NEAR PALMYRA...HARPER TAVERN...FORT INDIANTOWN
GAP...CAMPBELLTOWN AROUND 915 PM...WASHINGTONVILLE...TOWER CITY...
LAWN...EXCHANGE AROUND 920 PM...VALLEY VIEW AND MUIR AROUND 925 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 259 AND 264...I-78 BETWEEN
MILE MARKERS 0 AND 8...I-80 BETWEEN MILE MARKERS 220 AND 247...I-81
BETWEEN MILE MARKERS 83 AND 136.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
22...ROUTE 209...ROUTE 322...ROUTE 422...STATE ROAD 61...STATE ROAD
309...STATE ROAD 501.

FORECASTER: LAMBERT
Local storm report, Jun 8, 9:07 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
907 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     SHIPPENSBURG            40.05N 77.52W
06/08/2007                   CUMBERLAND         PA   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN REPORTED IN SHIPPENSBURG,
            COOKES, MONROE, UPPER ALLEN, HAMPTON AND SEVERAL MORE
            TOWNSHIPS.

&&

VGC
Local storm report, Jun 8, 9:12 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
912 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     TYRONE                  40.68N 78.25W
06/08/2007                   BLAIR              PA   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN IN TYRONE, CASHTOWN, AND
            SEVERAL MORE TOWNSHIPS IN THE COUNTY.

&&

VGC
Local storm report, Jun 8, 9:15 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
915 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     CASHTOWN                39.88N 77.34W
06/08/2007                   ADAMS              PA   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN IN TYRONE, CASHTOWN, AND
            SEVERAL MORE TOWNSHIPS IN THE COUNTY.

&&

VGC
Local storm report, Jun 8, 9:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
920 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND DMG     BEAVER SPRINGS          40.74N 77.22W
06/08/2007                   SNYDER             PA   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN.

&&

VGC
Local storm report, Jun 8, 9:22 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
922 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND DMG     BEAVER SPRINGS          40.74N 77.22W
06/08/2007                   SNYDER             PA   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN IN BEAVER AND UNION
            TOWNSHIPS.

&&

VGC

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:04 PM EDTSevere Thunderstorm WarningCTPLancaster56 min
Jun 8, 8:14 PM EDTSevere Thunderstorm WarningCTPSnyder, Union61 min
Jun 8, 8:20 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga70 min
Jun 8, 8:32 PM EDTSevere Thunderstorm WarningCTPJuniata28 min
Jun 8, 8:33 PM EDTSevere Thunderstorm WarningCTPDauphin, York72 min
Jun 8, 8:42 PM EDTSevere Thunderstorm WarningCTPNorthumberland63 min
Jun 8, 8:49 PM EDTSevere Thunderstorm WarningCTPSullivan76 min
Jun 8, 9:11 PM EDTSevere Thunderstorm WarningCTPSchuylkill55 min
Jun 8, 9:17 PM EDTSevere Thunderstorm WarningCTPLebanon43 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.